# SDR GTIA2016012401458

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 36,132 hours, 15,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER CYLINDER LOW IN CHARGE.  SERVICED L-2 DOOR DAMPER CYLINDER WITH NITROGEN IAW AMM 52-10-00-614-001-A.
